# SDR FDEA2018091432518

- Difficulty date: September 13, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE CAVITY FORMER AT STA XOS 1025 FOUND CRACKED.  CRACKED FORMER REMOVED PER SRM 51-31-01-0G AND FABRICATED NEW FORMER AS PER DRAWING ARB2920 REVISION BB. INSTALLED NEW FORMER AT RIGHT HAND WING LEADING EDGE CAVITY AT STA XOS 1025 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
